Double Laplace Transform Method for Solving Space and Time Fractional Telegraph Equations
Ranjit R. Dhunde and
G. L. Waghmare
International Journal of Mathematics and Mathematical Sciences, 2016, vol. 2016, 1-7
Abstract:
Double Laplace transform method is applied to find exact solutions of linear/nonlinear space-time fractional telegraph equations in terms of Mittag-Leffler functions subject to initial and boundary conditions. Furthermore, we give illustrative examples to demonstrate the efficiency of the method.
Date: 2016
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/2016/1414595.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/2016/1414595.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:1414595
DOI: 10.1155/2016/1414595
Access Statistics for this article
More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().